# SDR SWIA200514790

- Difficulty date: March 22, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 13,842 hours, 18,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE OF TWO RED EMERGENCY FLOOR PATH LIGHTING ARE INOPERATIVE AT THE FORWARD DOOR.  RELAMPED FORWARD RED EMERGENCY FLOOR PATH LIGHTING.  OPERATIONAL CHECK GOOD.
